# SDR SIMA200934105

- Difficulty date: December 6, 2009
- Submitted: December 7, 2009
- Operation: Air carrier
- Aircraft: N692AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500866
- Aircraft time: 13,209 hours, 11,738 cycles
- System (JASC): 3425 · Integrated Flight System
- Part: Display
- Part number: 7014300901
- Part serial: 0409D936
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: P, B
- Precautionary procedure: A

## Discrepancy

CAPTAIN REPORTED THAT RIGHT AFTER TAKEOFF THE MULTI FUNCTION DISPLAY UNIT WENT BLANK.  NO ASSOCIATED EICAS MESSAGES FOLLOWED.  A MOMENTARY BURNING SMELL WAS REPORTED.  THE CREW ELECTED TO RETURN TO DEPARTURE.  THE ACFT LANDED WITHOUT INCIDENT.  ACFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE CAPTAIN’S MULTI FUNCTION DISPLAY UNIT IAW AMM 34-22-01.  OPS CHECKS WERE GOOD.  THE ACFT WAS RETURNED TO SERVICE.
